Cohomologies bivariantes de type cyclique
Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, p. 41-78

In the article we propose a construction of bivariant cohomology of a couple of chain complexes with periodicities. In this way we obtain definitions of bivariant dihedral and bivariant reflective cohomology of an algebra A. Bivariant cyclic and quaternionic cohomologies appear as particular cases of this construction. The case of 2 invertible in the ground ring is studied particulary.

Dans cet article nous proposons une définition de la cohomologie bivariante pour une paire de complexes de chaînes avec périodicités. De cette manière nous obtenons la notion de cohomologie bivariante diédrale et celle de cohomologie bivariante réflexive d’une algèbre. Les cohomologies bivariantes cyclique et quaternionique apparaissent comme des cas particuliers de cette construction. Le cas où 2 est inversible dans l’anneau de base est détaillé.

@article{AMBP_2005__12_1_41_0,
     author = {Solodov, Nikolay V.},
     title = {Cohomologies bivariantes de type cyclique},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {12},
     number = {1},
     year = {2005},
     pages = {41-78},
     doi = {10.5802/ambp.195},
     mrnumber = {2126441},
     zbl = {1109.16010},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_2005__12_1_41_0}
}
Solodov, Nikolay V. Cohomologies bivariantes de type cyclique. Annales mathématiques Blaise Pascal, Volume 12 (2005) no. 1, pp. 41-78. doi : 10.5802/ambp.195. http://www.numdam.org/item/AMBP_2005__12_1_41_0/

[1] Cartan, H.; Eilenberg, S. Homological Algebra, Princeton University Press, Princeton (1956) | MR 77480 | Zbl 0075.24305

[2] Eilenberg, S.; Maclane, S. Cohomology theory in abstract groups I, Ann. of Math., Tome 48 (1947), pp. 51-78 | Article | MR 19092 | Zbl 0029.34001

[3] Fiedorowicz, Z.; Loday, J.-L. Crossed simplicial groups and their associated homology, Trans. Amer. Math. Soc., Tome 336 (1991), pp. 57-87 | Article | MR 998125 | Zbl 0755.18005

[4] Gorinov, A. G. On the cohomology of double complexes, Vestnik Moskov. Univ. Ser. I Mat. Mekh., Tome 5 (1997), pp. 54-56 | MR 1483294 | Zbl 0906.55014

[5] Gugenheim, V. K. A. M.; Lambe, L. Perturbation theory in differential homological algebra I, Illinois J. Math., Tome 33 (1989), pp. 566-582 | MR 1007895 | Zbl 0661.55018

[6] Gurrola, P. Cohomologie quaternionique bivariante et caractére de Chern hermitien, Communication in Algebra, Tome 22 (1994), pp. 2039-2055 | Article | MR 1268542 | Zbl 0797.19004

[7] Jones, J. D. S.; Kassel, Chr. Bivariant cyclic theory, K-theory, Tome 3 (1989), pp. 339-365 | Article | MR 1047192 | Zbl 0755.18008

[8] Kassel, Chr. Caractère de Chern bivariant, K-theory, Tome 3 (1989), pp. 367-400 | Article | MR 1047193 | Zbl 0701.18008

[9] Kassel, Chr. Homologie cyclique, caractère de Chern et lemme de perturbation, J. Reine Angew. Math., Tome 408 (1990), pp. 159-180 | Article | MR 1058987 | Zbl 0691.18002

[10] Krasauskas, R. L.; Lapin, S. V.; Soloviev, Yu. P. Dihedral homology and cohomology. Basic concept and construction, Mat. Sb., Tome 133 (1987), pp. 25-48 | MR 898997 | Zbl 0628.18008

[11] Krasauskas, R. L. Quelque applications topologiques de l’homologie diédrale (1987) (Thèse, Université de Moscou)

[12] Lambre, Th. Quelque exemples de lemmes de première perturbation en homologie cyclique, Communication in Algebra, Tome 23 (1995), pp. 525-541 | Article | MR 1311802 | Zbl 0815.18008

[13] Loday, J.-L. Homologies diédrale et quaternionique, Advances in Mathematics, Tome 66 (1987), pp. 119-148 | Article | MR 917736 | Zbl 0627.18006

[14] Loday, J.-L. Cyclic homology, Springer-Verlag, Berlin (1992) | MR 1217970 | Zbl 0780.18009

[15] Gurrola, P. (1999) (Thèse, Université de Montpellier)